# SDR RAIA0009004

- Difficulty date: September 5, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 21,760 hours, 21,706 cycles
- Engine: Pwa PW120
- Engine time: 7,728 hours, 10,429 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 310657101
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7330-STL- LEFT ENGINE SHOWING LOW OIL PRESSURE AFTER TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED GASKET AT LEFT ENGINE NUMBER 6 AND 7 BEARING OIL PRESSURE TUBE.
